# SDR SWAA2020012940856

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 36,951 hours, 22,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8100022608
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EXIT SIGN ON GALLEY DAMAGED          / R&R LIGHT ASSEMBLY IAW AMM.
